American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] D. Ž. Djoković and I. F. Blake. An optimization problem for unitary and orthogonal representations of finite groups . Trans. Amer. Math. Soc. 164 (1972) 267-274. MR 0285629.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Frank Grosshans. Real orthogonal representations of algebraic groups . Trans. Amer. Math. Soc. 160 (1971) 343-352. MR 0281807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] J. M. Bateman. On the solvability of unit groups of group algebras . Trans. Amer. Math. Soc. 157 (1971) 73-86. MR 0276371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Harvey I. Blau. Under the degree of some finite linear groups . Trans. Amer. Math. Soc. 155 (1971) 95-113. MR 0274604.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] François Aribaud. Sur le rel\`evement des representations modulaires d'un groupe fini . Trans. Amer. Math. Soc. 148 (1970) 491-499. MR 0257246.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] T.-Y. Lam and I. Reiner. Reduction theorems for relative Grothendieck rings . Trans. Amer. Math. Soc. 142 (1969) 421-435. MR 0245697.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] I. M. Isaacs. Extensions of group representations over nonalgebraically closed fields . Trans. Amer. Math. Soc. 141 (1969) 211-228. MR 0242970.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Forrest Richen. Modular representations of split $BN$ pairs . Trans. Amer. Math. Soc. 140 (1969) 435-460. MR 0242972.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Warren May. Commutative group algebras . Trans. Amer. Math. Soc. 136 (1969) 139-149. MR 0233903.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] T. A. Hannula. The integral representation ring $a(R\sb{k}G)$ . Trans. Amer. Math. Soc. 133 (1968) 553-559. MR 0241548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Bhama Srinivasan. The characters of the finite symplectic group ${\rm Sp}(4,\,q)$ . Trans. Amer. Math. Soc. 131 (1968) 488-525. MR 0220845.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] G. J. Janusz. Indecomposable representations of groups with a cyclic Sylow subgroup . Trans. Amer. Math. Soc. 125 (1966) 288-295. MR 0201528.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Irving Reiner. Integral represetation algebras . Trans. Amer. Math. Soc. 124 (1966) 111-121. MR 0202863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Richard Brauer and Paul Fong. A characterization of the Mathieu group $\mathfrak{M}_{12}$ . Trans. Amer. Math. Soc. 122 (1966) 18-47. MR 0207817.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Lawrence S. Levy. Decomposing pairs of modules . Trans. Amer. Math. Soc. 122 (1966) 64-80. MR 0194467.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Harold N. Ward. On Ree's series of simple groups . Trans. Amer. Math. Soc. 121 (1966) 62-89. MR 0197587.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] W. F. Reynolds. A generalization of Brauer characters . Trans. Amer. Math. Soc. 119 (1965) 333-351. MR 0181672.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Leonard Evens. On the Chern classes of representations of finite groups . Trans. Amer. Math. Soc. 115 (1965) 180-193. MR 0212099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Walter Feit. Groups which have a faithful representation of degree less than $p-1$ . Trans. Amer. Math. Soc. 112 (1964) 287-303. MR 0161906.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Myrna Pike Lee. Integral representations of dihedral groups of order $2p$ . Trans. Amer. Math. Soc. 110 (1964) 213-231. MR 0156896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] D. B. Coleman. Finite groups with isomorphic group algebras . Trans. Amer. Math. Soc. 105 (1962) 1-8. MR 0142622.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Paul Fong. Solvable groups and modular representation theory . Trans. Amer. Math. Soc. 103 (1962) 484-494. MR 0139667.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] John A. Ernest. Central intertwining numbers for representations of finite groups . Trans. Amer. Math. Soc. 99 (1961) 499-508. MR 0125162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1